# SDR SWAA2015050639348

- Difficulty date: April 28, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 69,156 hours, 65,264 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6546558
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CORRODED AT BS 908, STRINGER 22R.  R & R STRINGER SPLICE IAW DWG & SRM.
